... oxycotin am and 60 oxycotin in the pm. so Fri am i took 90mg kadian and then in the pm i took 60 oxycotin in the pm, sat began the same dosage but only with the oxycotin, no longer took any kadian. I am still taking 150mg (generic) wellbutrin in the am. I felt the same as before until this am. (Sun.). I woke up from cold sweats went directly to the bathroom and the sweats got really bad, I had to go the the bathroom, (remember from my previous ?'s that I have been MAJORLY constipated from the Kadian) I hadn't even taken any laxitives the night before because of the med change (and i hope you all know I HATE talking about that stuff!!! ) Anyway, I felt sooooo sick, it almost felt like opiate withdrawal, I went through that before, but on top of everything I can't stop crying. I feel terrible, I'm in so much pain. I did push myself Fri afternoon, I went grocery shopping with my fiance, and I never do that because it does make my pain worse. Why is this happening? Is it withdrawl from the kadian? but why if I replaced it with the oxycotin? Please respond with any ideas or advice. I really can't handle any more, I just want to get all this undercontrol and feel better. I am miserable
when praises go up!!! blessings come down,attend a church service, sit, listen, would that atmosphere help, it is different yet soothing for me,sometimes i dont see the people, yet i know that they are there, but i am there to just feel whats happening in that atmosphere, just a thought to help you feel better... grab a seat, and just dont move until you cannot sit anymore , i feel your frustration, i wish i had a better answer for you, but for now, this is my suggestion, and i am aware of the pain when you go out, but this outing is slightly different vtech10
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 27 Dec 2010 • 1 answer
I started me off on 60mg of Oxycontin er daily I switched to 16mg of dilaudid er good choice or bad?
Posted 15 May 2012 • 2 answers
Posted 10 Dec 2014 • 2 answers
Posted 26 Jan 2017 • 1 answer